Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Typhoid fever,weight gain,homeopathy medicine?

Good morning, My age about 30 yrs n suffering typhoid fever about one yr , my typhoid IGM n IGg positive. My temprature continously 99 F but night time or sleeping time 100 F. I m working lady my working time 14 hours. No any rest during work. I taken two weeks ciporoxin but no positive sign. my height about 5.5 ft and weight 62 kg. before one yr my weight about 53 kg so i gained weight. Plz tell me any homeopathy medicine
Asked On : Thu, 26 Apr 2012
Answers:  2 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Well and thanks for to put your query here over the HCM for of your suffering from of intermittent fever and I too feel sorry for not been able to suggest you any right remedial measured procedure without knowing your full history and be sure your fever symptoms would be cured if take care of you and visit at the earliest any physician nearest your location and wish you good luck for enjoy life free from any type of stress.

Again dear after reviewing your case and been repertorised too classically following remedies you may try i.e.
1.) BAPTISIA - 200 (6 drops twice daily)
2.) Tab. BIO-PLAS NO: 11 (4 tabs Thrice daily) for 15 days and rest is absolutely necessary in your case.........................................
Answered: Mon, 14 May 2012
I find this answer helpful
Homeopath Dr. Amit Kumawat's  Response
hi . fistly i can't prescribe homeopathic medicine without general symptoms like your thirst , perspiration ,sleep etc. so if you want to take homeopathic medicines than you go to a specialist homeopathic physician near by you & you surly cure from alteration is also necessary .....thanks
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor